Open Access
October 2014 An improved Combes–Thomas estimate of magnetic Schrödinger operators
Zhongwei Shen
Author Affiliations +
Ark. Mat. 52(2): 383-414 (October 2014). DOI: 10.1007/s11512-013-0191-2


In the present paper, we prove an improved Combes–Thomas estimate, viz. the Combes–Thomas estimate in trace-class norms, for magnetic Schrödinger operators under general assumptions. In particular, we allow for unbounded potentials. We also show that for any function in the Schwartz space on the reals the operator kernel decays, in trace-class norms, faster than any polynomial.


Download Citation

Zhongwei Shen. "An improved Combes–Thomas estimate of magnetic Schrödinger operators." Ark. Mat. 52 (2) 383 - 414, October 2014.


Received: 29 January 2013; Published: October 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1308.35283
MathSciNet: MR3255146
Digital Object Identifier: 10.1007/s11512-013-0191-2

Rights: 2013 © Institut Mittag-Leffler

Vol.52 • No. 2 • October 2014
Back to Top